Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lupron to supress endometriosis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   hello, I have questions concerning Lupron to treat Endometriosis
User :   I have had a laproscopy and had alot of endo removed, as well as ovarian cysts
User :   I have heard alot of bad things about the Lupron so I am nervous about taking it
Doctor :   are you there?
User :   yes
Doctor :   yes lupron is called gnrh analouge
Doctor :   do not worry
Doctor :   we are hee to clear your worries
User :   I also have an iud and am not sure about keeping this in with the Lupron, and I have been told the iud can cause more cysts
Doctor :   ok
Doctor :   since when are you having this iud?
Doctor :   is it causing any trouble?
User :   almost 1 year, it was causing alot of bleeding, weight gain and acne
Doctor :   lupron basically supresses the endometriosis
Doctor :   ok
Doctor :   you need to get a detailed examination done by your gyneacologist
Doctor :   and also if the iud is causing too much trouble then you need to pick better alternatives for contraception

Doctor :   which you can discuss with your gyneacologist
Doctor :   anything i can help you with?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor